# SDR ASOA2015030512332

- Difficulty date: February 16, 2015
- Submitted: March 5, 2015
- Operation: Air carrier
- Aircraft: N133EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15222
- Aircraft time: 15,568 hours, 10,164 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Bs 333
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PACKER CORRODED AT FS 333 INBD OF LBL9.  R & R PACKER AT FS333 INBD OF LBL9 IAW SRM 51-40-11-001-001-A01, 51-42-06-001-001-A01 DWG 670-32120.
